# SDR ASOA2013012902912

- Difficulty date: January 9, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,684 hours, 27,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAS CORROSION AROUND FASTENER HOLDS BETWEEN FS 559+80 AND FS 589.  BLENDED CORROSION IAW SRM 51-21-00.  SRM HAS NO ALLOWABLE LIMITS.   AMOUNT OF CORROSION REMOVED 0.011", REO 601R-53-00-505.
